# SDR TAOA029505

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: DMA17023
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EPL LIGHT SOCKET MISSING AND WIRES BROKEN AT ROW 2D.  REPLACED SOCKET ASSEMBLY AND REPAIRED WIRES.  OPERATIONAL CHECK OK.  (Z)
